HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A p‐adic measure attached to the zeta functions associated with two elliptic modular forms II

Files in This Item:
pre7.pdf3.49 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/49127

Title: A p‐adic measure attached to the zeta functions associated with two elliptic modular forms II
Authors: Hida, Haruzo Browse this author
Keywords: 11-xx NUMBER THEORY
Issue Date: Jun-1987
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 7
Start Page: 2
End Page: 78
Type: bulletin (article)
URI: http://eprints3.math.sci.hokudai.ac.jp/903/
http://hdl.handle.net/2115/45525
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University